# SDR 2025FA0000008

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: General aviation
- Aircraft: N51327
- Engine: Rroyce RB211TRENT89
- Engine time: 33,625 hours, 4,464 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: LK30089AND479626
- Part serial: NA
- Condition: Missing
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAESL REPORTED THAT 1 EA. PISTON RING AND 2EA. SEAL RINGS WERE FOUND MISSING ON ESN 51327 (AMERICAN AIRLINES) UPON DISASSEMBLY ON 06 JAN 2025. ESN51327 WAS INDUCTED TO HAESL FOR SHOP VISIT (SHOP VISIT TYPE: MATURE REFURBISHMENT) ON 16 DEC 2024. THIS IS THE 4TH SHOP VISIT OF ESN 51327 AND 1ST SHOP VISIT AT HAESL. PARTS AFFECTED: PISTON RING (72-33-37,03-150) X 1EA. AND P/N: LK30089 AND SEAL RINGS (72-61-16, 01-140 & 01-142), P/N: 479626 X 2EA.
